Share this:
Patri
@patri

Posts: 3
Joined: Aug 01, 2016

nonstop moving and talking after antipyscotic drugs please help

Posted by @patri, Nov 12, 2016

My son can not stop walking around the house or yard talking to himself from his thoughts of things that happened in his life, things that were very stressful and trauma that happened to him and how his life is useless, plus things that make no sense. This is from the time he gets up to the time the Lorazapam kicks in and then back to it. This all started about 2 months ago after lots of medications on and off and some that he should not be on. He was on Risperdone, Divalprox (mood stabilizer) and Abilify (something he should not be on because of side effects from gene drug interaction poor metabolizer) He has been on just about every anti psychotic drug there is. It is so hard watching my son go through this and the doctors just give up and do not seen to want to help. Please if anyone knows how to help or if they know of anyone that has experienced anything like this talking and walking from meds or anything else please let me know what to do.

REPLY

I’m not sure but a lot of what’s going on may be withdrawal from drugs. He is probably having extreme anxiety from coming off the Lorazapam and the other drugs. He’s walking around so much because he may be experiencing agitation as well as the anxiety and just can’t sit still. This has happened to me in the past when I was coming off drug and it’s very painful I couldn’t sleep at night either. I’m not sure about the talking, unless he’s trying to sooth himself. Please keep a sharp eye on him as he may be suicidal. Also keep in mind that I’m not a doctor or an expert, I’m just saying what happened to me. You need to see a Physc. Doc that specializes in drug withdrawal, and don’t let any doctor tell you that drug withdrawal only takes a week or two, it can take many months or more. They give us these drugs but they forget the ramifications when its time to come off from them. Look at the website Benzos.org.
Good luck and please keep in touch with us.
Leslie

@lesbatts

I’m not sure but a lot of what’s going on may be withdrawal from drugs. He is probably having extreme anxiety from coming off the Lorazapam and the other drugs. He’s walking around so much because he may be experiencing agitation as well as the anxiety and just can’t sit still. This has happened to me in the past when I was coming off drug and it’s very painful I couldn’t sleep at night either. I’m not sure about the talking, unless he’s trying to sooth himself. Please keep a sharp eye on him as he may be suicidal. Also keep in mind that I’m not a doctor or an expert, I’m just saying what happened to me. You need to see a Physc. Doc that specializes in drug withdrawal, and don’t let any doctor tell you that drug withdrawal only takes a week or two, it can take many months or more. They give us these drugs but they forget the ramifications when its time to come off from them. Look at the website Benzos.org.
Good luck and please keep in touch with us.
Leslie

Jump to this post

Thank You for answering. I took my son off antipsychotics for 2 weeks and he was not walking around that much but still talking. He went to another psy. dr and put on different psych drugs prolixin and again non stop all day today from 7am and still walking 7hrs later. The dr said try ambien and lithium with prolixin and lorazapam 3x day and it should help well guess what nothing is slowing him down. I just don’t know anymore I feel like taking him off everything.

If that were my son, under doctors supervision I would take him off all drugs and see what happens. Maybe he won’d need drugs or maybe he needs a different class of drugs. I know how tough it can be putting up with the side effects of some of these drugs. Also, trying to find the right drug can be a nightmare too. I’ve been on 28 different drugs and have finally found a combination that works okay. It isn’t perfect but I now realize there isn’t any perfect drug or drug combinations. Good luck and please let us know what is going on with your son.

Thank You for replying I just sent the Doctor a email and hope he can call later. I was thinking of the same thing. My son was walking around the yard for 11 hrs yesterday and talking to self. He was admitted to two hosp. last month and different combination of drugs and released worse. I gave Ambient last night as the Dr. said he is walking around and talking because he is not getting sleep. The Ambient made him worse he was screaming for hours until Lorazapam kicked in at 3:30 in the morning and out this morning walking again. I will keep you posted and hopefully its good news. Thank You

That must be awfully scary to give your son Lorazapam and have that happen to him. I never heard of walking around because someone isn’t sleeping but what do I know. Have they tried an atypical type drug on him yet , like Ambien, Serequel, or Geodon. I was put on Ambien, and then Geodon and had some bad side effects, but Sequel works fine for me. It helps me sleep and have less anxiety. I’m not sure what the age criteria for these drugs are but you could look into them. I just wish I had the answer for you as it can be so frustrating.
Please keep us up with what is going on with your son. Does he havd a diagnosis? Good luck and don’t give up,

Liked by robbi

Please login or register to post a reply.